# SDR QMLA2023071320052

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N779AL
- Make and model: Bell 407
- Aircraft serial: 53176
- Aircraft time: 11,011 hours, 33,079 cycles
- Engine: Allsn 250C47B
- Engine time: 4,090 hours, 11,277 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSENGER SICK, AIR LIFE REPORTING PROCESS REPORTED FUEL SMELL IN CABIN, PER PILOT THE PASSENGER WAS SICK UNRELATED TO ANY SMELL'S IN THE CABIN. TWO (22) ADDITIONAL MAINTENANCE FLIGHT COMPLETED WITH NO NOXIOUS SMELLS NOTED.
